Immune-Related Cystitis Following Immune Checkpoint Inhibitor Therapy: A Report of Two Cases.
Аннотация
In recent years, immune checkpoint inhibitors (ICIs) have transformed the treatment landscape for a variety of cancers, yet they are associated with immune-related adverse events (irAEs). Although irAEs commonly affect the skin, gastrointestinal tract, lungs, and endocrine glands, immune-related cystitis and ureteritis are extremely rare and often overlooked. We report on two patients who developed immune-mediated ureteritis and cystitis following treatment with PD-1 inhibitors (tislelizumab and toripalimab). Both patients exhibited urinary frequency, urgency, dysuria, and hematuria without evidence of infection and were unresponsive to empirical antibiotics. Imaging results, combined with clinical symptoms, confirmed the diagnosis of urinary tract irAEs. Symptoms improved markedly following systemic glucocorticoid therapy. Through case analysis and a targeted literature review, we have summarized diagnostic indicators, therapeutic principles, and steroid tapering strategies for managing ICI-associated urinary irAEs. We emphasize the importance of early recognition and standardized management to prevent permanent damage and offer practical guidance for clinicians dealing with these uncommon but clinically significant toxicities.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.